# SDR TRAX200701830

- Difficulty date: November 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT MID BRACKET JUNCTION BTW HORIZONTAL AND VERT STAB, RESOLVED ON W/O: 75891 TASKCARD: N/R-00514.  ON LT MID BRACKET T-JUNCTION BTW HORIZONTAL AND VERTICAL STAB CORROSION IS REMOVED IAW SRM 51-21-42 MATERIAL THICKNESS: 0.250 MATERIAL REMOVED: 0.003 WITHIN LIMITS AS PER SRM: 51-10-10.
